Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Verma type modules of level zero for affine Lie algebras

Author: Viatcheslav Futorny
Journal: Trans. Amer. Math. Soc. 349 (1997), 2663-2685
MSC (1991): Primary 17B67
MathSciNet review: 1422606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of Verma type modules of level zero induced from non-standard Borel subalgebras of an affine Kac-Moody algebra. For such modules in “general position” we describe the unique irreducible quotients, construct a BGG type resolution and prove the BGG duality in certain categories. All results are extended to generalized Verma type modules of zero level.

References [Enhancements On Off] (What's this?)

  • Ben Cox, Verma modules induced from nonstandard Borel subalgebras, Pacific J. Math. 165 (1994), no. 2, 269–294. MR 1300834
  • Ben Cox, Structure of the nonstandard category of highest weight modules, Modern trends in Lie algebra representation theory (Kingston, ON, 1993) Queen’s Papers in Pure and Appl. Math., vol. 94, Queen’s Univ., Kingston, ON, 1994, pp. 35–47. MR 1281180
  • B. Cox, V. Futorny, D. Melville, Categories of nonstandard highest weight modules for affine Lie algebras, Math. Z. 221 (1996), 193–209.
  • Vinay V. Deodhar, Ofer Gabber, and Victor Kac, Structure of some categories of representations of infinite-dimensional Lie algebras, Adv. in Math. 45 (1982), no. 1, 92–116. MR 663417, DOI
  • V. M. Futorny, Parabolic partitions of root systems and corresponding representations of the affine Lie algebras, Akad. Nauk Ukrain. SSR Inst. Mat. Preprint 8 (1990), 30–39 (English, with Russian summary). MR 1078876
  • L. A. Bokut′, Yu. L. Ershov, and A. I. Kostrikin (eds.), Proceedings of the International Conference on Algebra. Part 2, Contemporary Mathematics, vol. 131, American Mathematical Society, Providence, RI, 1992. Dedicated to the memory of A. I. Mal′cev [A. I. Mal′tsev]; Held in Novosibirsk, August 21–26, 1989. MR 1175815
  • V. M. Futorny, Imaginary Verma modules for affine Lie algebras, Canad. Math. Bull. 37 (1994), no. 2, 213–218. MR 1275706, DOI
  • V. Futorny, Verma type modules over affine Lie algebras, Funkts. Anal. i ego Prilozhen. 27 (1993), no. 3, 92–94; English transl., Funct. Anal. Appl. 27 (1993), 224–225.
  • Vlastimil Dlab and Helmut Lenzing (eds.), Representations of algebras, CMS Conference Proceedings, vol. 14, Published by the American Mathematical Society, Providence, RI; for the Canadian Mathematical Society, Ottawa, ON, 1993. Papers from the Sixth International Conference held at Carleton University, Ottawa, Ontario, August 19–22, 1992. MR 1265272
  • H. P. Jakobsen and V. G. Kac, A new class of unitarizable highest weight representations of infinite-dimensional Lie algebras, Nonlinear equations in classical and quantum field theory (Meudon/Paris, 1983/1984) Lecture Notes in Phys., vol. 226, Springer, Berlin, 1985, pp. 1–20. MR 802097, DOI
  • Hans Plesner Jakobsen and Victor Kac, A new class of unitarizable highest weight representations of infinite-dimensional Lie algebras. II, J. Funct. Anal. 82 (1989), no. 1, 69–90. MR 976313, DOI
  • Victor G. Kac, Infinite-dimensional Lie algebras, 3rd ed., Cambridge University Press, Cambridge, 1990. MR 1104219
  • Robert V. Moody and Arturo Pianzola, Lie algebras with triangular decompositions, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1995. A Wiley-Interscience Publication. MR 1323858
  • Alvany Rocha-Caridi and Nolan R. Wallach, Projective modules over graded Lie algebras. I, Math. Z. 180 (1982), no. 2, 151–177. MR 661694, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B67

Retrieve articles in all journals with MSC (1991): 17B67

Additional Information

Viatcheslav Futorny
Affiliation: Department of Mathematics, Kiev University, Kiev, Ukraine 252033
MR Author ID: 238132

Keywords: Affine Lie algebra, Verma type module, generalized Verma type module, BGG duality
Received by editor(s): March 27, 1995
Additional Notes: This work was done during the author’s visit at the Department of Mathematics, Queen’s University, whose generous support is greatly appreciated
Article copyright: © Copyright 1997 American Mathematical Society